# SDR MASA200600974

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 7,550 hours, 6,913 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: 599L
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5,873 hours, 5,303 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7011 HOT, YAW DAMPER 1 WILL NOT ENGAGE.  MAINTENANCE REMOVED AND REPLACED FCC NR 1.
